# SDR ASAA2018040224107

- Difficulty date: April 2, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 45,025 hours, 13,301 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HF TRANSMISSION AND RECEPTION CHECKED ON GROUND. IN AIR APPROACHING GATEWAY FIX, TRANSMISSION WAS ATTEMPTED AND BOTH FAIL FLAGS APPEARED, NO SIDETONE WAS HEARD.  DESCENDING THROUGH 8500, THE HF1 RADIOS STARTED WORKING AGAIN.  ACFT GROUNDED. HF 1 SYSTEM TEST DONE SUCCESSFULLY IAW AMM 23-11-00-730-801. GROUND VERIFICATION SUCESSFUL. NO HISTORY PAST 30 DAYS.
